# SDR UALA2012122107362

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 70,740 hours, 26,149 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THRESHOLD DAMAGE ON INBD EDGE OF AFT CARGO PIT THRESHOLD PLATE.  SUPPLEMENTAL DATA UPDATE, WELDED THRESHOLD.
